# SDR 39HR201707030001

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-211
- Aircraft serial: 1964
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DISPLAYS EXT LOAD AFT L FAULT. TROUBLESHOT AND FOUND CONNECTOR OF R2 DOOR SLIDE. RECONNECTED AND OPS CHECKED GOOD IN ACCORDANCE WITH TSM 33-51-00.
